# SDR R61A201404080532

- Difficulty date: April 8, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 16,294 hours, 12,910 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 17066804401
- Condition: Corroded
- Location: Seal Rest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR CORNER REST, AND DOOR FITTING ATTACH BEAM HAS CORROSION.  MX R & R FWD CENTER AND AFT DOOR CUTOUT SEAL REST IAW SRM 51-41-01,51-40-02.
